# SDR QXEA2020091400281

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 20,701 hours, 22,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER TAKEOFF RED LEFT, RIGHT, AND NOSE LIGHTS REMAINED ILLUMINATED.  ACCOMPLISHED LANDING GEAR FAILS TO RETRACT CHECKLIST GEAR THEN RETRACTED NORMAL.  AIRSPEED DURING CHECKLIST DID NOT EXCEED 190KTS.  OVERHEAD GEAR DOOR WAS SLIGHTLY OPEN.  CLOSED OVERHEAD GEAR DOOR ALL LANDING GEAR INDICATIONS RETURNED TO NORMAL.  REMOVED FROM SERVICE.  C/W GVI OF ALL THREE GEAR, NO DISCREPANCIES NOTED.  C/W FIM TASK TR 32-042.  NO CURRENT FAULTS IN PSEU.  VERIFIED OVERHEAD GEAR INHIBIT DOOR IS CLOSED, NO FURTHER ACTION IS REQUIRED.  C/W FIM TASK 32-00-00-810-808.  NO GEAR SWING REQUIRED PER STEP 5.B(1).  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
